MathSciNet Relay Station
MathSciNet bibliographic data
MR315785 60G99
Samal, G.; Mishra, M. N. On the lower bound of the number of real roots of a random algebraic equation with infinite variance. II. Proc. Amer. Math. Soc. 36 (1972), 557–563.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement